# SDR DALA2017030701858

- Difficulty date: March 1, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 43,339 hours, 29,079 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 16L CRACKED AT 1022 BULKHEAD. INSTALLED REPAIR ON L16L STA 1022 IAW SRM 53-00-05 REPAIR 2 TRIMMED PYLON ANGLE TO REMOVE TRAPPED FASTENERS IAW ER/A 553686-14 REV O.
